# SDR A6WA201543265

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SEAT TRACK ON LBL9, JUST FWD OF THE AFT PRESS BULKHEAD HAS CORROSION, IN THE CARGO BAY.  R & R SMALL SEAT TRACK, PN 601R31032-51 ON LBL 9, JUST FWD OF THE AFT PRESS BULKHEAD IAW AMM 53-01-11.
